MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of dermatology · 1976

Thiabendazole-induced toxic epidermal necrolysis.

Robinson H M, Samorodin C S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Toxic epidermal necrolysis (TEN) is a syndrome that may develop from a number of different stimuli, including drug administration, staphylococcal infection, vaccine administration, and blood dyscrasias. A 29-year-old woman developed TEN from the systemic administration of thiabendazole. Although various cutandous adverse reactions have been attributed to the administration of this medication, this is the first case to indicate that orally administered thiabendazole may also produce TEN. Although acutely ill at the time of hospitalization, the patient showed a prompt response to treatment with prednisone.

Для цитирования: Robinson H M, Samorodin C S. Thiabendazole-induced toxic epidermal necrolysis.. Archives of dermatology. 1976.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.